# SDR SWAA2019042331981

- Difficulty date: April 10, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS CORROSION AT RBL 28 WL 156 STATION 794 TO 847          REMOVED THRESHOLD WEB IAW SRM 51-40-02-0G-0, LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND BAC DWG 146A8123, REV C, AND INSTALLED IAW SRM 51-40-02-0G-0
